MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LEADER TT MEDIMEDI 50CT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of 494mg/dl.The customer¿s expected pm fasting blood glucose test result range is 200-250mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer was not using the proper testing techniques.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 02/22/2023 and open vial date is one month ago.The meter memory was reviewed for previous test result history (date not set): result 1: 215 mg/dl date: (b)(6) 2021 time: 10:12pm fasting, result 2: 494 mg/dl date: (b)(6) 2021 time: 7:54pm fasting, result 3: 175 mg/dl date: (b)(6) 2021 time: 5:43pm fasting, result 4: 147 mg/dl date: (b)(6) 2021 time: 12:00pm fasting, result 5: 229 mg/dl date: (b)(6) 2021 time: 7:41am fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(6).Test strips were not returned for evaluation.Meter was returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jan-2022 h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: test strips were not returned for evaluation.Meter was returned for evaluation-reported defect not reproduced.No defect found most likely underlying root cause: mlc-062: user had poor technique.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13097577
Report Number1000113657-2021-00802
Device Sequence Number19915365
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2023
Device Model NumberSTRIP, LEADER TT MEDIMEDI 50CT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5423S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown